Skip to Content

Coronavirus information for Feinberg.

Download the full-sized PDF of Valproate-Induced Reversible Brain Atrophy and Cognitive Deterioration
Download the file

Actions

Download Analytics Citations

Export to: EndNote

Collections

This file is in the following collections:

Pediatric Neurology Briefs: Volume 28, Issue 09

Valproate-Induced Reversible Brain Atrophy and Cognitive Deterioration Open Access (recommended)

Descriptions

Resource type(s)
Article
Keyword
Neurodegenerative Diseases
Encephalopathy
Epileptic Seizures
Rights
Attribution 4.0 International

Creator
Millichap, J. Gordon
Millichap, John J.
Abstract
Pediatric neurologists at Dalhousie University, Halifax, Nova Scotia, report an 8-year-old boy with rapid cognitive decline after a year-long course of valproate in varying dosages for myoclonic and atypical absence seizures.
Publisher
DigitalHub. Galter Health Sciences Library
Pediatric Neurology Briefs Publishers
Date Created
2014
Original Identifier
PNB-2014-28-9-2
Language
English
Subject: MESH
Nervous System Diseases
Neurology
Infant
Child
Pediatrics
Brain Diseases
Neurosurgery
Child Development
DOI
10.15844/pedneurbriefs-28-9-2

File Details

File Properties
Mime type: application/pdf
File size: 105.1 kB